The differential geometry of ruled surfaces

Behari, Ram (1949) The differential geometry of ruled surfaces Bulletin of American Mathematical Society , 55 (1). pp. 313-315. ISSN 0273-0979

Full text not available from this repository.

Official URL: http://www.ams.org/bull/1949-55-03/S0002-9904-1949...

Related URL: http://dx.doi.org/10.1090/S0002-9904-1949-09192-9

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:32576
Deposited On:06 Jul 2011 15:57
Last Modified:11 Jul 2012 13:45

Repository Staff Only: item control page